Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 2


A Note on Coefficient Inequalities for Certain Classes of Ruscheweyh Type Analytic Functions in Conic Regions

PP: 169-173
Fuad S. M. Al-Sarari, S. Latha,
A class of functions which provides an interesting transition from $k$- uniformly Janowski convex and $k$-Janowski starlike functions is defied by combing the concept of Ruscheweyh derivatives, Janowski functions and conic regions. Coefficient inequalities for functions in these classes are formulated which generalize the coefficient inequalities of Khalida Inayat Noor, Sarfraz Nawaz Malik and Latha.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved